MAUDE Adverse Event Report: ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD DRIVE; ROLLATOR

ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD DRIVE; ROLLATOR
Model Number 795B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 04/21/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.We have not received the device for evaluation.The device caught on a crack in the sidewalk and stopped abruptly.The enduser fell and hit his head causing a bruise on the side of his head.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD
3 shenghui s. rd.
nantou town
zhongshan city, guangdong
CH 
MDR Report Key10063203
Report Number2438477-2020-00026
Device Sequence Number3610819
Product Code ITJ
UDI-Device Identifier00822383213484
UDI-Public822383213484
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2020
Report Date (Section F) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number795B
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/22/2020
Device Age27 MO
Event Location Other
Date Report to Manufacturer05/18/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient Weight61
Date Report Sent to FDA05/15/2020